Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#265058] of Guillermo Sapiro

Papers Published

  1. Lenglet, C; Campbell, JSW; Descoteaux, M; Haro, G; Savadjiev, P; Wassermann, D; Anwander, A; Deriche, R; Pike, GB; Sapiro, G; Siddiqi, K; Thompson, PM, Mathematical methods for diffusion MRI processing., NeuroImage, vol. 45 no. 1 Suppl (March, 2009), pp. S111-S122 [19063977], [doi]
    (last updated on 2017/12/15)

    Abstract:
    In this article, we review recent mathematical models and computational methods for the processing of diffusion Magnetic Resonance Images, including state-of-the-art reconstruction of diffusion models, cerebral white matter connectivity analysis, and segmentation techniques. We focus on Diffusion Tensor Images (DTI) and Q-Ball Images (QBI).

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320